# SDR RRXA98153

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 575716503
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 1 ENGINE FAN COWLING, ZEE CLOSE-OUT WORN.  FABRICATED AND INSTALLED NEW ZEE CLOSE-OUT, (P/N 575716-503), IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04413.
